On first order elliptic equations for sections of complex line bundles

J. J. Duistermaat

Compositio Mathematica (1972)

  • Volume: 25, Issue: 3, page 237-243
  • ISSN: 0010-437X

How to cite


Duistermaat, J. J.. "On first order elliptic equations for sections of complex line bundles." Compositio Mathematica 25.3 (1972): 237-243. <http://eudml.org/doc/89144>.

author = {Duistermaat, J. J.},
journal = {Compositio Mathematica},
language = {eng},
number = {3},
pages = {237-243},
publisher = {Wolters-Noordhoff Publishing},
title = {On first order elliptic equations for sections of complex line bundles},
url = {http://eudml.org/doc/89144},
volume = {25},
year = {1972},

AU - Duistermaat, J. J.
TI - On first order elliptic equations for sections of complex line bundles
JO - Compositio Mathematica
PY - 1972
PB - Wolters-Noordhoff Publishing
VL - 25
IS - 3
SP - 237
EP - 243
LA - eng
UR - http://eudml.org/doc/89144
ER -


  1. A. Andreotti [1] On a theorem of Torelli, Am. J. Math.80 (1958), 801-828. Zbl0084.17304MR102518
  2. L. Bers [2] Article in: Contributions to the Theory of Partial Differential Equations, Princeton1954. 
  3. T. Carleman [3] Sur les systèmes linéaires aux dérivées partielles du premier ordre à deux variables, C. R. Acad. Sc.197 (1933) 471-474. Zbl0007.16202JFM59.0469.03
  4. R. Courant and D. Hilbert [4] Methods of Mathematical Physics, vol. II, Interscience, New York, 1962. Zbl0099.29504MR65391
  5. J.J. Duistermaat and L. Hörmander [5] Fourier Integral Operators II, Acta Math., 128 (1972), 183-269. Zbl0232.47055MR388464
  6. R.C. Gunning [6] Lectures on Riemann Surfaces, Princeton, 1966. Zbl0175.36801MR207977
  7. G. Kempf [7] The singularities of certain varieties in the Jacobian of a curve, preprint. 
  8. S.L. Kleiman and D. Laksov [8] On the existence of special divisors, preprint. Zbl0251.14005MR323792
  9. B. Malgrange [9] Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. de l'Inst. Fourier6 (1955) 271-355. Zbl0071.09002MR86990
  10. H.H. Martens [10] On the varieties of special divisors on a curve, Journal f.d. reine u. angew. Math., 227 (1967), 111-120. Zbl0172.46301MR215847
  11. H.H. Martens [11] II, same journal, 233 (1968), 89-100. Zbl0221.14004MR241420
  12. A.L. Mayer [12] Special divisors and the Jacobian variety, Math. Ann.153 (1964), 163-167. Zbl0141.37603MR164969
  13. I.N. Vekua [13] Generalized Analytic Functions, Pergamon Press, Oxford-London- New York-Paris, 1962. Zbl0100.07603MR150320
  14. A. Weil [14] Zum Beweis des Torellischen Satzes, Nachr. der Akad. der Wiss. in Göttingen2 (1957), 33-53. Zbl0079.37002MR89483

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.